# SDR CALA2023071002209

- Difficulty date: July 8, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 74,775 hours, 27,281 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 285A10106
- Part serial: D02050
- Condition: Inoperative
- Location: Sta 396
- Part time: 67,707 hours, 23,444 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTS SIDE SPD LIM FLAG DISPLAYED, CAPT SIDE FLT DIR PITCH BAR INTERMITTENT, INTERMITTENT STICK SHAKER ACTIVATION AND INTERMITTENT PITCH LIMIT INDICATION DISPLAYED.  ALL AIRSPEEDS MATCHED UP. DISPLAYED.  MX MSG. 27-31004. ATTEMPTED TO READ LEFT AOA ANALOG INPUTS ON SMYD#1 AND "AOA INVALID" IS DISPLAYED.  PIC OF FAULT UPLOADED. INTERROGATED DFCS BITE. CHANNEL A SHOWED LAST FLIGHT LEG WITH REMOVED AND REPLACED LEFT AOA SENSOR REF. L/P 5108332. NO HELP. FAULT "V/S ENG* HDG SEL MIN OP SPD INVALID". SHOWING SUSPECT LRU REF FIM TASK 27-32 TASK 809. REQUIRES FURTHER T/S. AS "SMYD-1". PIC OF FAULT UPLOADED. ALSO PERFORMED BITE OF SMYD#1 AND HAVE FAULT "AOA SIG ERROR" ON EXISTING FAULTS REMOVED AND REPLACED #1 SMYD COMPUTER IAW AMM FIM 27-32 809, AMM 27-32-42-400-801 AND  STALL MANAGEMENT YAW DAMPER (SMYD) BITE TEST AMM 27-32-00-740-803 OPS CHECKS GOOD AT HIS TIME. NO FAULTS PRESENT.  PARTS USED:  59-2732-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1817572  SN OFF 2050 COMPUTER, STALL  OFF 59-2732-9-0001 2050 ON 59-2732-9-0001 2295
